# SDR YENA20140929208

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 49,111 hours, 17,464 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0151713
- Condition: Failed
- Location: Cabin Pressure
- Part time: 38,913 hours, 14,041 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW PERFORMED AN EMERGENCY DESCENT DUE TO CABIN PRESSURE, EXCESS CABIN ALTITUDE AT FL 370. HIGHEST CABINE ALTITUDE OBSERVED WAS 11000FT.  R & R OUTFLOW VALVE IAW AMM 21-31-51.  OPS CHECKED GOOD.
